# SDR MWEA090003

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 5952241
- Condition: Cracked
- Location: Zone 700
- Part time: 13,359 hours, 6,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON GEAR RETRACTION NOSE GEAR RED LIGHT ILLUMINATED FOLLOWED QRH RETURNED TO DEPARTURE. REMOVED AND REPLACED SPRAY DEFLECTOR ASSY. FOUND SPRAY DEFLECTOR CRACKED NOT ALLOWING NLG TO RETACT AFTER TO.  PERFORMED NLG RETRACTION AS INDICATION CKS REF L/P 344313 ITEM 2M L/P 344315 ITEMS 1M,2M,3M.
